# SDR REXA2016122302537

- Difficulty date: December 23, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Plate
- Part number: AV67021413007
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME CHAFED ON THE LT & RT SIDES. REMOVED AND REPLACED LT & RT PLATES ON VERT STAB AFT FRAME BULLET FAIRING IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-25-16-001-001-A01. P/N PLATE : AV670-21413-007 ; P/N PLATE : AV670-21413-008
